RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2015, Volume 1, Issue 4, Pages 695–703 (Mi ejm4)  

Coherence of relatively quasi-free algebras

Alexey Bondalabcde, Ilya Zhdanovskiycf

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow, 119991, Russia
b Kavli Institute for the Physics and Mathematics of the Universe, The University of Tokyo, Kashiwa, Chiba, 277-8583, Japan
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Vavilova 7, Moscow, 117312, Russia
d Institute of Fundamental Science, Aviamotornaya 6-2, Moscow, 111116, Russia
e Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Joliot-Curie 6, Dubna, Moscow Region, 141980, Russia
f Section of Higher Mathematics, Moscow Institute of Physics and Technology, Instituskiy per. 9, Dolgoprudny, Moscow Region, 141700, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00234
14-01-00416
15-51-50045
Ministry of Education and Science of the Russian Federation
This work was done during authors' visit to Kavli IPMU and was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. The reported study was partially supported by RFBR, Research Projects 13-01-00234, 14-01-00416 and 15-51-50045. The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.


DOI: https://doi.org/10.1007/s40879-015-0081-1


Bibliographic databases:

ArXiv: 1501.02521
Document Type: Article
Received: 14.01.2015
Accepted:15.09.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019